# SDR A6WA200840622

- Difficulty date: December 1, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 21,036 hours, 18,617 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D1009
- Part serial: 1022B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 19,195 hours, 17,250 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO DEGREES IB.  PERFORMED ZERO FLAP LANDING.  BRAKE TEMPS 3,2,1,2.  R&R BPSU.  BPSU OPS AND RIG CHECK GOOD AT THIS TIME.
